ITEM METADATA RECORD
Title: On invariant subspaces of matrices : a new proof of a theorem of Halmos
Authors: Domanov, Ignat # ×
Issue Date: 2010
Publisher: North Holland
Series Title: Linear Algebra and Its Applications vol:433 issue:11-12 pages:2255-2256
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science